# SDR AALA201708319026

- Difficulty date: August 29, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301200
- Part serial: HF3030
- Condition: Delaminated
- Location: Left
- Part time: 48,842 hours, 29,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR IS DELAMINATED BEYOND SERVICEABLE LIMITS. REPLACED LEFT HAND ELEVATOR PER JOB CARD 26L30027001.
